At last, the condition number is analyzed, and the results reveal that the smoothing method of multipliers is stable for any fixed smoothing parameter.
📌 3 Maddede Bu Makale
🎯
Amaç & Hipotez:A smoothing method of multipliers which is a natural result of cross-entropic regularization for min-max problems is analyzed.
📊
Temel Bulgular & Veri:As a smoothing technique, we first show how the smooth approximation yields the first order information on the behavior of max function.
💡
Sonuç & Katkı:At last, the condition number is analyzed, and the results reveal that the smoothing method of multipliers is stable for any fixed smoothing parameter.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Alan Parametreleri
Abstract
A smoothing method of multipliers which is a natural result of cross-entropic regularization for min-max problems is analyzed. As a smoothing technique, we first show how the smooth approximation yields the first order information on the behavior of max function. Then under suitable assumptions, some basic properties including the Hessian are given. At last, the condition number is analyzed, and the results reveal that the smoothing method of multipliers is stable for any fixed smoothing parameter.
🔖
Bu Makaleye Atıf Yap
Lİ, J., ZHANG, L., Lİ, X. (2022). On the cross-entropic regularization method for solving min-max problems. European Journal of Pure and Applied Mathematics (elektronik), Cilt: 3 - Sayı: 1, 98–106. https://ajindex.com/articles/650429
C.Charalammbous, A.R.Conn, An efficient method to solve the Minimax problem directly, SIAM Journal on Numerical Analysis, 15: 162-187 (1978)
E.Polak, D.Q.Mayne, J.E.Higgins, Superlinearly convergent algorithm for Min-max problems, Journal of Optimization Theory and Applications, 69(3): 407-439 (1991)
X S Li, Entropy and Optimization, Ph.D.Thesis, University of Livepool, United Kingdom, 1987
X S Li, S C Fang, On the entropic regularization method for solving Min-Max problems with applications, Mathematical Methods of Operations Research, 46: 119-130 (1997)
R.T.Rockafellar, Convex Analysis, Princeton University Press, New Jersey, 1970